# SDR BB06076

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767201
- Aircraft serial: 25257
- Aircraft time: 66,209 hours, 11,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST THREE FLOOR LEVEL EMERGENCY LIGHTS IN FIRST CLASS SECTION A/C RIGHT FOUND INOPERATIVE.  MAINTENANCE RE-INSTALLED POWER WIRE SOCKET ONTO LAMP ASSEMBLY PIN.  NO FURTHER DIFFICULTIES.
